# SDR 2007UALA04945

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 27,282 hours, 3,500 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Idg
- Component: Idg
- Component part number: AS1634BO6N0104
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK SERVICE OF NR 1 IDG, FOUND IDG LEVEL LOW.  FOUND EVIDENCE OF INPUT SHAFT SEAL OF IDG LEAKING.  INPUT SHAFT SEAL OF IDG LEAKING. REPLACED IDG.  AC OK FOR SERVICE.
